RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 76, Number 1, Pages 3–17 (Mi tmf4977)  

This article is cited in 1 scientific paper (total in 2 paper)

Asymptotics at $t\to\infty$ of the solution of the Cauchy problem for the Landau–Lifshitz equation

R. F. Bikbaev, A. R. Its


Abstract: Explicit expressions that describe the leading term in the asymptotic behavior of the solution of the Cauchy problem for the completely anisotropic Landau–Lifshitz equation in the solitonless sector are obtained. The employed method is based on direct asymptotic analysis of the corresponding matrix Riemann problem on a torus.

Full text: PDF file (1182 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 76:1, 665–675

Bibliographic databases:

Received: 09.01.1987

Citation: R. F. Bikbaev, A. R. Its, “Asymptotics at $t\to\infty$ of the solution of the Cauchy problem for the Landau–Lifshitz equation”, TMF, 76:1 (1988), 3–17; Theoret. and Math. Phys., 76:1 (1988), 665–675

Citation in format AMSBIB
\Bibitem{BikIts88}
\by R.~F.~Bikbaev, A.~R.~Its
\paper Asymptotics at~$t\to\infty$ of the solution of the Cauchy problem for the Landau--Lifshitz equation
\jour TMF
\yr 1988
\vol 76
\issue 1
\pages 3--17
\mathnet{http://mi.mathnet.ru/tmf4977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=961945}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 76
\issue 1
\pages 665--675
\crossref{https://doi.org/10.1007/BF01029424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U173100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4977
  • http://mi.mathnet.ru/eng/tmf/v76/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. F. Bikbaev, “Asymptotic behavior as $t\to\infty$ of the solution to the Cauchy problem for the Landau–Lifshitz equation”, Theoret. and Math. Phys., 77:2 (1988), 1117–1226  mathnet  crossref  mathscinet  isi
    2. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Russian Math. Surveys, 51:1 (1996), 129–133  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:227
    Full text:104
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020